Ibucon 100 mg/125 mg Suspension

Ibucon 100 mg/125 mg Suspension

Gain a clear understanding of Ibucon 100 mg/125 mg Suspension, a product by Concept Pharmaceuticals Ltd formulated with the salt combination Ibuprofen (100mg) + Paracetamol (125mg). This medication is commonly used for Pain relief,Treatment of Fever. Continue reading to explore comprehensive details about its application and other essential information to help you make informed decisions regarding your health needs.

Information about Ibucon 100 mg/125 mg Suspension (Brand: Concept Pharmaceuticals Ltd) - Uses: Pain relief,Treatment of Fever

Wishlist Add to cart

  • MRP: ₹ 11.33
  • Packing: 60.0 ml in 1 bottle
  • Salt Combination: Ibuprofen (100mg) + Paracetamol (125mg)
  • Brand: Concept Pharmaceuticals Ltd
  • Uses: Pain relief,Treatment of Fever

Description

  • Ibucon 100 mg/125 mg Suspension contains two painkiller medicines
  • They work together to reduce pain, fever, and inflammation
  • It is used to treat many conditions such as headache, muscle pain, pain during periods, toothache, and joint pain
  • Ibucon 100 mg/125 mg Suspension is best taken with food to reduce side effects
  • The dose and how often you need it will be decided by your doctor
  • You should take it regularly as advised by your doctor
  • Medicines used to treat pain are usually best taken at the first sign of pain
  • It is meant for short-term use only
  • Consult your doctor if the symptoms persist or worsen or if the medicine is required for use beyond 3 days.
  • Side effects are rare if this medicine is used correctly but it may cause heartburn, indigestion, nausea, vomiting, headache, and stomach pain
  • Consult your doctor if any of these bother you or do not go away.
  • This medicine is widely prescribed and considered safe but may not be suitable for everybody
  • Before taking it, let your doctor know if you drink a lot of alcohol, are using blood-thinning medicines, or have asthma or any liver or kidney problems
  • It may affect the dose or suitability of this medicine
  • Pregnant or breastfeeding women should also consult their doctor before using it
  • Let your doctor know about all the other medicines you are taking because they may affect, or be affected by, this medicine
  • It is best to avoid drinking alcohol while using this medicine.

Cautions

Liver: CAUTION: Ibucon 100 mg/125 mg Suspension should be used with caution in patients with liver disease. Dose adjustment of Ibucon 100 mg/125 mg Suspension may be needed. Please consult your doctor. However, the use of Ibucon 100 mg/125 mg Suspension is not recommended in patients with severe liver disease and active liver disease.
Kidney: CAUTION: Ibucon 100 mg/125 mg Suspension should be used with caution in patients with kidney disease. Dose adjustment of Ibucon 100 mg/125 mg Suspension may be needed. Please consult your doctor.
Driving: UNSAFE: Ibucon 100 mg/125 mg Suspension may decrease alertness, affect your vision or make you feel sleepy and dizzy. Do not drive if these symptoms occur.
Breast feeding: CONSULT YOUR DOCTOR: Ibucon 100 mg/125 mg Suspension is probably unsafe to use during breastfeeding. Limited human data suggests that the drug may pass into the breastmilk and harm the baby.
Pregnency: CONSULT YOUR DOCTOR: Ibucon 100 mg/125 mg Suspension may be unsafe to use during pregnancy. Although there are limited studies in humans, animal studies have shown harmful effects on the developing baby. Your doctor will weigh the benefits and any potential risks before prescribing it to you. Please consult your doctor.
Alcohol: UNSAFE: It is unsafe to consume alcohol with Ibucon 100 mg/125 mg Suspension.
Drug Action: N/A
Therapeutic class: PAIN ANALGESICS
Habit Forming: No
Chemical Class: N/A

Uses

Uses of Ibucon 100 mg/125 mg Suspension

  • In Pain relief Ibucon 100 mg/125 mg Suspension contains two medicines: Paracetamol and Ibuprofen both of which are widely used as pain killers
  • They work in different ways to reduce pain, swelling, and inflammation
  • This medicine is very effective in treating mild to moderate pain associated with migraine, headache, backache, period (menstrual) pain, dental pain, and rheumatic and muscular pain
  • The anti-inflammatory component makes this medicine more effective in treating strains, sprains, and muscle pains
  • Take it as it is prescribed to get the most benefit
  • Do not take too much as this can be dangerous and do not take it for longer than you need it
  • In general, you should take the lowest dose that works, for the shortest possible time
  • In Treatment of Fever Ibucon 100 mg/125 mg Suspension helps lower high temperature caused by fever
  • This medicine is effective in treating cold and flu symptoms, sore throat, and fever
  • Take it as it is prescribed to get the most benefit
  • Do not take too much or for longer than you need as this can be dangerous
  • In general, you should take the lowest dose that works, for the shortest possible time.
Missed Doses
If you miss a dose of Ibucon 100 mg/125 mg Suspension, take it as soon as possible. However, if it is almost time for your next dose, skip the missed dose and go back to your regular schedule. Do not double the dose.

FAQs

Frequestly asked Questions

Side Effects

Common and Known Side effects of Ibucon 100 mg/125 mg Suspension
  • Heartburn
  • Indigestion
  • Nausea
  • Stomach pain
  • Vomiting
  • Headache
  • Sleepiness

Reviews

Add your review




Alternate Medicines


Ibunij A Kid 100 mg/125 mg Tablet

MRP: ₹ 2.85

Packing: 10.0 tablets in 1 strip

Salts: Ibuprofen (100mg) + Paracetamol (125mg)

Brand: Sunij Pharma Pvt Ltd

Ibumolin Suspension

MRP: ₹ 11

Packing: 60.0 ml in 1 bottle

Salts: Ibuprofen (100mg) + Paracetamol (125mg)

Brand: Indamed Pharmaceuticals Pvt Ltd

Cetafen JR 100mg/125mg Tablet

MRP: ₹ 3

Packing: 10.0 tablets in 1 strip

Salts: Ibuprofen (100mg) + Paracetamol (125mg)

Brand: Waksman Selman Pharmaceuticals Pvt Ltd

Multigon Suspension

MRP: ₹ N/A

Salts: Ibuprofen (100mg) + Paracetamol (125mg)

Brand: Sun Pharmaceutical Industries Ltd

Ibulite Syrup

MRP: ₹ 10.54

Packing: 60.0 ml in 1 bottle

Salts: Ibuprofen (100mg) + Paracetamol (125mg)

Brand: Elite Pharma Pvt Ltd

Regesic Syrup

MRP: ₹ 19.5

Packing: 60.0 ml in 1 bottle

Salts: Ibuprofen (100mg) + Paracetamol (125mg)

Brand: Lemford Biotech Pvt Ltd

Profen Syrup

MRP: ₹ 11.7

Packing: 60.0 ml in 1 bottle

Salts: Ibuprofen (100mg) + Paracetamol (125mg)

Brand: Overseas Healthcare Pvt Ltd

Ibuprol Plus Oral Suspension

MRP: ₹ 25

Packing: 60.0 ml in 1 bottle

Salts: Ibuprofen (100mg) + Paracetamol (125mg)

Brand: Zeelab Pharmacy Pvt Ltd

Ibuflamar-P Kid 100mg/125mg Tablet

MRP: ₹ 12.1

Packing: 10.0 tablets in 1 strip

Salts: Ibuprofen (100mg) + Paracetamol (125mg)

Brand: Indoco Remedies Ltd

Bruceta 100mg/125mg Suspension

MRP: ₹ 27.13

Packing: 60.0 ml in 1 bottle

Salts: Ibuprofen (100mg) + Paracetamol (125mg)

Brand: Alkem Laboratories Ltd